# SDR MWEA99039

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142379
- Condition: Dented
- Location: Bs 890-897
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT STATION 890 TO 897 BETWEEN LONGERON 24 AND 25 LEFT.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
